Alert archive / Georgia / Tornado Warnings in 2022

Tornado Warning 41, NWS Tallahassee, FL

April 6, 2022Brooks County, Georgia

NWS Tallahassee, FL issued this tornado warning at Apr 6, 2022, 6:59 PM EDT for Brooks County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2022, 6:59 PM EDT (22:59 UTC)
Expired
Apr 6, 2022, 7:30 PM EDT
In force
31 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Brooks County, GA

The radar

The Moody AFB radar (KVAX), 50 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 7:14 PM EDTTORNADO3 Nw Nankin, GAEF0 CONFIRMED BY STORM SURVEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 1:32 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2022-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2022-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1825 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

090 
WFUS52 KTAE 062259
TORTAE
GAC027-062330-
/O.NEW.KTAE.TO.W.0041.220406T2259Z-220406T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
659 PM EDT Wed Apr 6 2022

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southwestern Brooks County in south central Georgia...

* Until 730 PM EDT.
    
* At 658 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles south of Quitman, moving east at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Quitman around 705 PM EDT.

Other locations impacted by this tornadic thunderstorm include Blue
Springs, Nankin and Empress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3065 8367 3066 8368 3074 8371 3085 8343
      3082 8342 3081 8344 3082 8345 3079 8345
      3078 8346 3077 8345 3075 8348 3069 8345
      3069 8342 3067 8342 3068 8340 3066 8337
      3064 8336
TIME...MOT...LOC 2258Z 253DEG 21KT 3068 8360 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Haner
3 follow-up statements
909 
WWUS52 KTAE 062305
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
705 PM EDT Wed Apr 6 2022

GAC027-062330-
/O.CON.KTAE.TO.W.0041.000000T0000Z-220406T2330Z/
Brooks GA-
705 PM EDT Wed Apr 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR SOUTH
CENTRAL BROOKS COUNTY...
    
At 704 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Quitman, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Brooks County, including the following locations...
Blue Springs, Nankin and Empress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3065 8359 3074 8362 3083 8343 3082 8342
      3081 8344 3082 8345 3079 8345 3078 8346
      3077 8345 3075 8348 3069 8345 3069 8342
      3067 8342 3068 8340 3066 8337 3064 8336
TIME...MOT...LOC 2304Z 253DEG 21KT 3069 8356 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Haner
458 
WWUS52 KTAE 062318
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
718 PM EDT Wed Apr 6 2022

GAC027-062330-
/O.CON.KTAE.TO.W.0041.000000T0000Z-220406T2330Z/
Brooks GA-
718 PM EDT Wed Apr 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR SOUTH
CENTRAL BROOKS COUNTY...
        
At 718 PM EDT, a confirmed tornado was located 8 miles southeast of
Quitman, moving east at 25 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Brooks County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3066 8351 3072 8353 3077 8345 3075 8348
      3069 8345 3068 8342 3067 8341 3067 8346
TIME...MOT...LOC 2318Z 262DEG 21KT 3070 8346 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Haner
630 
WWUS52 KTAE 062326
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
726 PM EDT Wed Apr 6 2022

GAC027-062336-
/O.EXP.KTAE.TO.W.0041.000000T0000Z-220406T2330Z/
Brooks GA-
726 PM EDT Wed Apr 6 2022

...THE TORNADO WARNING FOR SOUTH CENTRAL BROOKS COUNTY WILL EXPIRE AT
730 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM EDT for south central
Georgia.

LAT...LON 3066 8351 3072 8353 3077 8345 3075 8348
      3069 8345 3068 8342 3067 8341 3067 8346
TIME...MOT...LOC 2326Z 253DEG 21KT 3071 8341 

$$

Haner

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 6, 2:56 PM EDT, 4 hours 3 minutes earlier.

Area forecast discussion, Apr 6, 2:56 PM EDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
256 PM EDT Wed Apr 6 2022

.NEAR TERM [Through Tonight]...

Isolated storms have finally begun to tap into the
instability/moisture-rich environment with adequate shear in place.
Some convection has been quick to develop and grow vertically thanks
to the aid of daytime heating fostering strong CAPE and steep mid-
level lapse rates. In fact, a couple severe-warned cells from Clay
into Lee County have exhibited very impressive hail cores. Large
hail and damaging winds will remain the primary threats into the
evening, though a couple isolated tornadoes cannot be ruled out. A
Tornado Watch is in effect along and north of an Early-Tift County
line until 10PM ET/9PM CT. Heavy rainfall is a secondary concern for
southwest GA where a Flood Watch remains in effect through tonight.
See the hydrology section below for more details.

A line of showers/storms moves with downstream scattered/lingering
showers through the Tri-state area tonight ahead of a cold front
poised to sweep through the region. Therefore, rain chances stay in
place overnight, but decrease from west to east by tomorrow morning.
Winds ahead of the front appear too strong for fog to develop,
though some sea fog may advect from Apalachee Bay into coastal
Franklin-Dixie County. Breezy winds abruptly shift out of the
northwest behind the front with drier air filtering in. Low
temperatures are forecast to range from upper 50s to upper 60s from
northwest to southeast. Fair weather returns on Thursday with high
temperatures in the 70s, but more comfortable humidities.

.SHORT TERM & LONG TERM[Thursday Through Next Wednesday]...

A somewhat extended dry period is expected from Thursday through
the weekend and into the early half of next week. This is mainly
due to the strong upper level trough that is moving into the
region late tonight, and is expected to remain quasi-stationary
through Sunday over the region. This will lead to slightly below
normal temperatures as well as windier than normal conditions
across the region through Saturday. A tight pressure gradient is
expected to develop over the southeast with an incoming surface
high pressure system that is in association with the
aforementioned upper level trough that is expected to move into
the Gulf of Mexico by Saturday. Once the surface high pressure
system makes its closest approach to the area on Saturday and
Sunday, winds will calm down, especially over the marine waters
where winds will likely be the strongest over the next several
days. With the deep upper level trough expected to remain overhead
for several days, temperatures will remain below normal for both
Friday and Saturday, with highs struggling to get into the 70s
both days, and lows overnight dropping into the upper 30s in SE
Alabama and Georgia, and low to mid 40s across portions of the
Florida Panhandle and Big Bend.

The previously mentioned surface high pressure system that will
settle into the Gulf of Mexico over the weekend, is expected to
slide eastward across the Florida Peninsula, and off the east
coast of Florida. This will shift our winds back out of the
south/southeast, which will once again advect warm and moist air
over the area starting Sunday. Beyond Sunday, our temperatures
start to significantly increase back into the low to mid 80s for
highs, and low 60s for lows areawide.

&&

.AVIATION...
[Through 18Z Thursday]

Widespread cloudiness and scattered showers with isolated storms are
ongoing this afternoon. Activity should increase over the next
several hrs as cell clusters move NE. Some storms may be strong to
severe and capable of producing strong winds and large hail. Flight
conds are fcst to bounce between IFR and MVFR while gusty south
winds prevail. Lowering cigs are expected tonight as a cold front
sweeps thru with additional showers/storms. Rain ends from west to
east tmrw morning, but a sharp wind shift out of the NW follows.

&&

.MARINE...

A strong pressure gradient is expected to develop over the region
through the weekend as a strong high pressure moves into the Gulf.
This surface high pressure is in association with the deep upper
level trough that will be moving over the area late tonight. With
the above mentioned synoptic pattern over the region, advisory
level winds are expected to develop overnight tonight for our
marine zones west of the mouth of the Apalachicola. These winds
and seas are expected drop below advisory levels briefly Thursday,
but then increase again by Thursday nigh. Due to this, a small
craft advisory has been issued through Friday morning. Subsequent
extensions may be needed for the whole marine zone through
Saturday evening in future updates as winds seem to flip flop
around advisory levels through the weekend.

&&

.FIRE WEATHER...

Showers and thunderstorms with strong south winds persist into the
evening. The strongest convection will be capable of frequent
lightning, heavy rainfall, strong winds, and large hail. The very
moist airmass and ongoing precipitation should preclude any fire
concerns today and tonight. Winds also appear too elevated for fog
to develop, except perhaps along the immediate Apalachee Bay coast.
A cold front is poised to cross the Tri-state area overnight and
exit the region by tomorrow morning. An abrupt wind shift out of the
northwest follows after frontal passage. Noticeably drier air also
filters in. The main concerns Thursday through at least Saturday are
very high dispersions.

&&

.HYDROLOGY...

Most areas across southeast Alabama and southwest Georgia received 1
to 2 inches of rain on Tuesday with isolated higher amounts. Amounts
were around an inch or less farther south into the Florida
panhandle and Big Bend. For today, the best chances for heavy
rainfall and flash flooding will remain across portions of
southwest Georgia where storms are expected once again today.
With yesterdays rainfall, the Aucilla River at Lamont is expected
to move into minor flooding tomorrow. A subsequent river flood
warning has been issued for that portion of the Aucilla river. The
Apalachicola river near blountstown is expected to move into minor
flood in a few days, especially if north and central Georgia see
heavy rainfall today. Although many rivers remain in action stage
across the area, no other rivers pose an immediate flood threat
with the expected rainfall for today, and the rainfall that fell
yesterday.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   83  62  76  49  72 /  60  70  10   0   0
Panama City   78  60  74  53  69 /  60  70   0   0   0
Dothan        83  56  72  45  68 /  80  70   0   0   0
Albany        83  60  73  47  68 /  80  70   0   0   0
Valdosta      83  64  75  48  70 /  60  70  10   0   0
Cross City    82  67  79  51  70 /  50  70  40   0   0
Apalachicola  77  62  74  53  69 /  60  60  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Friday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...Flood Watch through Thursday morning for Baker-Ben Hill-Berrien-
     Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...None.
GM...Dense Fog Advisory until 2 PM EDT this afternoon for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River FL out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach FL out 20 NM.

     Small Craft Advisory from 1 AM Thursday to 7 AM CDT Friday for
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Apalachicola to Mexico
     Beach FL from 20 to 60 NM-Waters from Mexico Beach to
     Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...IG3
SHORT TERM...Bunker
LONG TERM...Bunker
AVIATION...IG3
MARINE...Bunker
FIRE WEATHER...IG3
HYDROLOGY...Bunker

In the hours before

Special weather statement, Apr 6, 3:34 PM EDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
334 PM EDT Wed Apr 6 2022

GAZ124-126-062000-
Lee GA-Terrell GA-
334 PM EDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of northwestern Lee and
northeastern Terrell Counties through 400 PM EDT...

At 333 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dawson, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dawson, Smithville, Bronwood, Scrutchins, Bridges Crossroad,
Oakville, Olivers Mill, Neyami and Yeomans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for southwestern
Georgia.

&&

LAT...LON 3187 8434 3192 8434 3191 8410 3181 8405
      3175 8443 3189 8449 3193 8440
TIME...MOT...LOC 1933Z 249DEG 25KT 3184 8437

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Haner
Special weather statement, Apr 6, 3:39 PM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
339 PM EDT Wed Apr 6 2022

GAZ127-128-062015-
Worth GA-Turner GA-
339 PM EDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of northwestern Turner
and northwestern Worth Counties through 415 PM EDT...

At 339 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Arabi, or 12 miles west of Ashburn, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Worth, Warwick, Amboy, Dakota, Sibley, Doles and Oakfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for south central
and southwestern Georgia.

&&

LAT...LON 3185 8348 3184 8348 3161 8387 3176 8400
      3184 8391 3184 8386 3182 8385 3183 8384
      3181 8383 3181 8381 3180 8361 3185 8361
TIME...MOT...LOC 1939Z 230DEG 28KT 3175 8386

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Apr 6, 4:35 PM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
435 PM EDT Wed Apr 6 2022

FLZ016-017-062100-
Gadsden FL-Leon FL-
435 PM EDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of eastern Gadsden and
northern Leon Counties through 500 PM EDT...

At 435 PM EDT, Doppler radar was tracking a strong thunderstorm over
Midway, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Midway, Havana, Tallahassee, Quincy, Freemont, Macon Community Park,
Littman, Darsey, Florence, Scotland, Iamonia, Killearn Estates, Shady
Rest, Hinson, Forest Meadows Park, Pisgah Church, Lake Iamonia,
Concord, Orchard Pond and Maclay State Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for southwestern
Georgia.

&&

LAT...LON 3039 8448 3054 8459 3069 8438 3067 8402
      3065 8401 3061 8401
TIME...MOT...LOC 2035Z 237DEG 38KT 3051 8447

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Apr 6, 5:58 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
558 PM EDT Wed Apr 6 2022

GAZ159>161-062300-
Brooks GA-Lanier GA-Lowndes GA-
558 PM EDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of southern Lanier,
Lowndes and southeastern Brooks Counties through 700 PM EDT...

At 557 PM EDT, Doppler radar was tracking a strong thunderstorm near
Quitman, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Park, Quitman, Valdosta, I-75 At Exit 16, Moody Air Force Base,
Remerton, Dasher, Naylor, Greenwood, Twin Lakes, Valdosta Regional
Airport, Kinderlou, I-75 At Exit 5, Nankin, Empress, Clyattville,
Brooks Co A/p, Blue Springs, I-75 At Exit 22 and I-75 At Exit 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for south central
Georgia.

&&

LAT...LON 3087 8297 3086 8300 3085 8301 3085 8309
      3083 8309 3083 8310 3080 8310 3080 8312
      3079 8313 3063 8314 3065 8354 3070 8361
      3087 8360 3099 8297
TIME...MOT...LOC 2157Z 263DEG 24KT 3075 8349

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

21-WD
Local storm report, Apr 6, 6:23 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
623 PM EDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            BRADFORDVILLE           30.57N 84.22W
04/06/2022                   LEON               FL   PUBLIC

            WATER OVER ROADWAYS IN NORTHEAST TALLAHASSEE
            ALONG KINHEGA DRIVE. ROAD NEAR IMPASSABLE
            DUE TO FLOODING. REPORT ON SOCIAL MEDIA.

&&

WD
Special weather statement, Apr 6, 6:25 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
625 PM EDT Wed Apr 6 2022

FLZ018-GAZ158-159-062300-
Inland Jefferson FL-Brooks GA-Thomas GA-
625 PM EDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of northeastern
Jefferson, southeastern Thomas and southwestern Brooks Counties
through 700 PM EDT...

At 625 PM EDT, Doppler radar was tracking a strong thunderstorm over
Monticello, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monticello, Alma, Dills, Casa Blanco, Empress, Jarrott, Aucilla,
Montivilla, Lois, Ashville, Drifton and Grooverville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for south central
Georgia.

&&

LAT...LON 3065 8361 3064 8360 3058 8360 3058 8362
      3057 8362 3057 8364 3055 8364 3055 8367
      3054 8367 3054 8370 3052 8371 3052 8372
      3051 8374 3048 8373 3047 8391 3065 8395
      3077 8357 3065 8354
TIME...MOT...LOC 2225Z 257DEG 21KT 3058 8385

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 1:44 PM EDTSpecial Weather StatementTAEClay31 min
Apr 6, 2:06 PM EDTSevere Thunderstorm WarningTAEClay, Randolph39 min
Apr 6, 2:07 PM EDTSpecial Weather StatementTAELee, Terrell23 min
Apr 6, 2:25 PM EDTSevere Thunderstorm WarningTAELee, Terrell35 min
Apr 6, 2:28 PM EDTSpecial Weather StatementTAEDecatur32 min
Apr 6, 2:36 PM EDTSevere Thunderstorm Warning Considerable damage threatTAERandolph, Terrell39 min
Apr 6, 2:56 PM EDTSpecial Weather StatementTAELee34 min
Apr 6, 2:59 PM EDTSpecial Weather StatementTAEDecatur31 min
Apr 6, 3:09 PM EDTTornado WarningTAELee21 min
Apr 6, 3:19 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady41 min
Apr 6, 3:24 PM EDTSpecial Weather StatementTAEBaker, Dougherty51 min
Apr 6, 3:30 PM EDTSevere Thunderstorm WarningTAELee15 min
Apr 6, 3:34 PM EDTSpecial Weather StatementTAELee, Terrell26 min
Apr 6, 3:39 PM EDTSpecial Weather StatementTAETurner36 min
Apr 6, 3:46 PM EDTSevere Thunderstorm WarningTAEBaker, Dougherty, Lee, Mitchell, Turner, Worth44 min
Apr 6, 3:52 PM EDTSevere Thunderstorm WarningTAELee38 min
Apr 6, 4:06 PM EDTSevere Thunderstorm WarningTAEColquitt, Decatur, Grady, Thomas39 min
Apr 6, 4:20 PM EDTSevere Thunderstorm Warning Considerable damage threatTAELee, Worth25 min
Apr 6, 4:41 PM EDTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas49 min
Apr 6, 4:44 PM EDTSevere Thunderstorm WarningTAEGrady31 min
Apr 6, 5:07 PM EDTAreal Flood AdvisoryTAEGrady, Thomas3 hr
Apr 6, 5:13 PM EDTSevere Thunderstorm WarningTAEGrady, Thomas47 min
Apr 6, 5:24 PM EDTSevere Thunderstorm WarningTAEBrooks, Thomas36 min
Apr 6, 5:58 PM EDTSpecial Weather StatementTAEBrooks, Lowndes62 min
Apr 6, 5:58 PM EDTSevere Thunderstorm WarningTAEBrooks, Thomas32 min
Apr 6, 6:25 PM EDTSpecial Weather StatementTAEBrooks35 min
Apr 6, 6:46 PM EDTSevere Thunderstorm WarningTAEBrooks, Thomas44 min
Apr 6, 7:15 PM EDTTornado WarningTAELowndes30 min
Apr 6, 7:39 PM EDTTornado WarningTAELowndes29 min
Apr 6, 7:53 PM EDTSpecial Weather StatementTAEThomas37 min

Nearby

Tornado Warnings in Georgia, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.